CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Energy Stable Nodal Discontinuous Galerkin Methods for Nonlinear Maxwell's Equations in Multi-dimensions 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 89, 期号: 2, 页码: 42
Authors:  Lyu, Maohui;  Bokil, Vrushali A.;  Cheng, Yingda;  Li, Fengyan
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
Maxwell's equations  Kerr and Raman nonlinear effects  Linear Lorentz  Nodal discontinuous Galerkin methods  Energy stable  High dimensions